# SDR FDEA2019061751302

- Difficulty date: May 25, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: AFA001211
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE, CORROSION ON FRAME REPAIR ANGLE AT STA 1701 L51. (MARKED) REMOVED AND REPLACED PREVIOUSLY INSTALLED FRAME SPLICE REPAIR ANGLE AT STA. 1701   LONG 52C TO 50R. REF SRM 53-30-00 FIG 5 & FIG 8 VOL I, DRAWING AFA0012
